Electron. J. Diff. Eqns., Vol. 2005(2005), No. 22, pp. 1-9.

Decay and symmetry of positive solutions of elliptic systems in unbounded cylinders

Kuan-Ju Chen

In this paper, we study the asymptotic behavior of positive solutions and apply the ``improved moving plane'' method to prove the symmetry of positive solutions of semilinear elliptic systems in unbounded cylinders.

Submitted October 26, 2004. Published February 14, 2005.
Math Subject Classifications: 35J50, 35J55.
Key Words: Symmetry of positive solutions; unbounded cylinders

Show me the PDF file (211K), TEX file, and other files for this article.

Kuan-Ju Chen
Department of Applied Science
Chinese Naval Academy
P. O. BOX 90175 Zuoying, Taiwan
email: kuanju@mail.cna.edu.tw

Return to the EJDE web page